MathSciNet Relay Station
MathSciNet bibliographic data
MR1682249 (2000f:11052) 11F55 (11F30 11F50 11G18)
Borcherds, Richard E. The Gross-Kohnen-Zagier theorem in higher dimensions. Duke Math. J. 97 (1999), no. 2, 219–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement